CASE REPORTS
JOURNAL ARTICLE
Add like
Add dislike
Add to saved papers

Photo-onycholysis caused by olanzapine and aripiprazole.

Photo-onycholysis associated with drugs is an uncommon disorder. We report the case of a woman who developed photo-onycholysis on multiple nails after uptake of olanzapine. Substitution of olanzapine with aripiprazole further exacerbated the problem. The possible mechanisms of photo-onycholysis development by modern atypical antipsychotics, modulating dopamine receptors, are discussed.

Full text links

We have located links that may give you full text access.
Can't access the paper?
Try logging in through your university/institutional subscription. For a smoother one-click institutional access experience, please use our mobile app.

For the best experience, use the Read mobile app

Mobile app image

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app

All material on this website is protected by copyright, Copyright © 1994-2024 by WebMD LLC.
This website also contains material copyrighted by 3rd parties.

By using this service, you agree to our terms of use and privacy policy.

Your Privacy Choices Toggle icon

You can now claim free CME credits for this literature searchClaim now

Get seemless 1-tap access through your institution/university

For the best experience, use the Read mobile app